| Model Number |
CNS-2101 |
| Medical Device Problem Codes |
Tactile Prompts/Feedback (4022); No Tactile Prompts/Feedback (4024)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that both the main and secondary touchscreens on the cns were registering false touch inputs.This issue would also sometimes prevent the touchscreens from recognizing actual user touch inputs, requiring the user to keep clicking until it responded or they would have to restart the cns.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that both the main and secondary touchscreens on the cns were registering false touch inputs.This issue would also sometimes prevent the touchscreens from recognizing actual user touch inputs, requiring the user to keep clicking until it responded or they would have to restart the cns.The temporary fix was to restart the cns, but this had been occurring every week since the device was installed 3 months prior.They confirmed there was no kvm involved.They had already cleaned and recalibrated the touchscreens, but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.